Efficient Domination in Cayley Graphs of Generalized Dihedral Groups

Caliskan C., Miklavič Š., Özkan S., Šparl P.

Discussiones Mathematicae - Graph Theory, vol.42, no.3, pp.823-841, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.7151/dmgt.2309
  • Journal Name: Discussiones Mathematicae - Graph Theory
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Central & Eastern European Academic Source (CEEAS), MathSciNet, zbMATH, Directory of Open Access Journals
  • Page Numbers: pp.823-841
  • Keywords: efficient domination set, Cayley graph, generalized dihedral group, CIRCULANT GRAPHS, HONEYCOMB TORUS, SETS
  • Kocaeli University Affiliated: No


© 2020 Cafer Caliskan et al.An independent subset D of the vertex set V of the graph Γ is an efficient dominating set for Γ if each vertex v ∈ V \ D has precisely one neighbour in D. In this article, we classify the connected cubic Cayley graphs on generalized dihedral groups which admit an efficient dominating set.